# SDR SWAA2021090714113

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 62,678 hours, 37,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGA PHONE INOP ; / [01] R/R'D MEGA PHONE PER AMM 25-64-00. OPS CHECK @ THIS TIME.
